# SDR QXEA2012060600762

- Difficulty date: June 6, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 216
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK NR 6 IS CORRODED AFT OF STA 216.  REMOVED CORROSION IAW RD 8/4-53-884, REV 3.  BLENDED AREA FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884 ISSUE NR 3.   CONFIRMED BLENDED AREAS CRACK FREE REF NTM 51-00-06-910-801 PT 1.  PROTECTED BARE METAL IAW RD 8/4-53-884.
